Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/71437
Title: Numerical simulation of tooth movement in a therapy period
Authors: Fan, YB 
Qian, YL
Liu, Z
Zhang, M 
Issue Date: 2007
Publisher: 中國學術期刊 (光盤版) 電子雜誌社
Source: 医用生物力学 (Journal of medical biomechanics), 2007, v. 22, no. Suppl, p. 10-11 How to cite?
Journal: 医用生物力学 (Journal of medical biomechanics) 
URI: http://hdl.handle.net/10397/71437
ISSN: 1004-7220
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

51
Last Week
1
Last month
Citations as of Feb 17, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.